# SDR DHL2004720002

- Difficulty date: February 28, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-HAND INBOARD MID FLAP LOWER SURFACE 2 AREAS OF SURFACE CORROSION.  REMOVED CORROSION, TREATED AND PRIMED IAW B-727 SRM 51-10-2.
